# SDR CALA0100930

- Difficulty date: October 4, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 50,523 hours, 26,736 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Cracked
- Location: L2 Dr Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN L-2 DOOR LOWER HINGE FITTING. THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-02.
